# SDR UALA2011081604341

- Difficulty date: August 15, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,469 hours, 9,651 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: 41
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG BLEED LGT & L ENG HPSOV EICAS MSG DURING TAKEOFF CLIMB, WITH ENG BLEED SW ON, & ENG RUNNING.  CREW COMMENTS:  LT DUCT 30 PSI, RT DUCT 35 PSI ACCMP'D BITE: FAULTED L-HPSOV.  SUSPECT L BLEED CARD BAD PCN 481-1724 MR36100. RDF-T : REPLACED AIR SUPPLY CONTROL CARD, NO HELP. IAW AMM TS PER FIM. -INF- :TS UP TO FIM 36-10-00 FIG 111, PG 129 STEP 5. -INF- :DUE TO FLT. 846-14AUG INBD LOGS REF THIS SAME DEFERAL, L ENG HPSOV; MAINT TO ACP MEL3611Q STEP B.1 THRU 4. WIRE DISCONNECT. -INF-  :SEE PTT SEQ #4812004 FOR WIRING CHECKS INFO. WIRES W3510-017-18 & W3510-045-18 (HPSOV V 347 TERMINAL 1) IS PRESENT (INSTALLED) IN WIRE HARNESS ON ENG. NOTE: L ENG RPLC'D 13AUG SFO, PROBLEM HAS OCCURED AT DIFFERENT THRUST SETTINGS & FLT REGIMES, SUSPECT WIRING FAULT BTWN PYLON & L BLEED AIR CONTROL PC CARD IN HPSOV CLOSED CIRCUIT. REF WD36-11-61PAGE 3 SHEETS 1&2. EFFECT N676UA. NEARLY IDENTICAL PROBLEMS OCCURED B4 & AFTER ENG CHG. RANG OUT & MEGGERED WIRING FROM HPSOV TERMINAL 1 (WIRE W3510-017-18 & 045-18) TO DISCONNECT D4208P (PINS 10,30), TO P36 DISCONNECT D4662J & P (PINS 14,48,49), TO L BLEED AIR CONTROL PC ASSY D1886 PIN 28. 27551 NO WIRING DISCREPANCIES FOUND. CONTINUITY CK'D GOOD, NO SHORTS, OR INSULATION BREAKDOWNS FOUND. SHOOK WIRES FROM HPSOV TERMINAL 1 TO FIREWALL CONNECTOR D4208P WHILE MEGGERING. NO FAULTS FOUND IN HPSOV CLOSE CIRCUIT FROM VALVE, V347, TO PC ASSY, M859. WDM36-11-61, SH 1&2. WDM71-51-14, SH 2.  ALL PINS & SOCKET CONTACTS IN CONNECTORS D4208, D4662, & D1886 CK'D GOOD.
